| Full text | |
| Author(s): |
de Omena, Raphael
;
Grulha, Nivaldo G.
;
Pereira, Miriam
Total Authors: 3
|
| Document type: | Journal article |
| Source: | MANUSCRIPTA MATHEMATICA; v. 174, n. 3-4, p. 17-pg., 2024-02-12. |
| Abstract | |
Determinantal singularities, a generalization of complete intersections, have been extensively studied in algebraic geometry and singularity theory. In this work, we establish connections between various local invariants, including the Milnor number, the polar multiplicity, the local Euler obstruction, and the Euler obstruction of a function and a map, specifically focusing on the case of isolated determinantal singularities. (AU) | |
| FAPESP's process: | 19/21181-0 - New frontiers in Singularity Theory |
| Grantee: | Regilene Delazari dos Santos Oliveira |
| Support Opportunities: | Research Projects - Thematic Grants |